In my view propranolol can be a cause of a dry cough. For example, propranolol can be associated with increased bronchospasm which can translate into a cough. Although it is not a common cause of dry cough, almost any drug can be implicated. I would suggest you come off the propranolol and see what happens to your cough, then rechallenge and if it recurs, it's definitely the cause. Your doctor can prescribe a much more cardio-selective beta blocker if it's being used for a heart condition - do you really need to be on propranolol anyway? Please discuss with your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.